MAUDE Adverse Event Report: VASCULAR SOLUTIONS LLC VSI MI,4FST,40CM,SS/SS,7ECO; INTRODUCER, CATHETER

VASCULAR SOLUTIONS LLC VSI MI,4FST,40CM,SS/SS,7ECO; INTRODUCER, CATHETER
Catalog Number 7260V
Medical Device Problem Codes Material Separation (1562); Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported via medwatch "while getting access for pacemaker, microwire wrapped around wholey wire and got knotted while getting second access.We were trying to get it unknotted and the microwire broke.We had to call intervention radiologists to retrieve wire from patients left subclavian vein by snare from groin access".The patient's current condition is reported as "unknown" at this time.Additional information was requested from the customer, no additional information has been given at this time.
 
Additional Manufacturer Narrative
(b)(4).Correction to section h: udi number.Additional information: no return product evaluation could be completed as the device was not returned for investigation.It is unknown where the wire broke.A dhr review was completed, and no issues or non-conformities were noted.Case details were reviewed.The ifu states the following warnings and precautions: - never advance or withdraw an intravascular device against resistance until the cause of the resistance is determined by fluoroscopy.Movement of the guidewire against resistance may result in separation of the guidewire tip, damage to the guidewire, or vessel perforation.- do not withdraw the guidewire through the needle.If necessary, remove both the needle and guidewire as a unit to prevent the needle from damaging or shearing the guidewire.It is unknown if the wire was operated against resistance or wire was withdrawn through the needle.Based on the information, the most likely root cause of the issue is undeterminable.The der process will continue to monitor for any similar events.
 
Event or Problem Description

Brand Name
VSI MI,4FST,40CM,SS/SS,7ECO
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
VASCULAR SOLUTIONS LLC
minneapolis MN
Manufacturer (Section G)
VASCULAR SOLUTIONS LLC
6464 sycamore court north
minneapolis MN 55369
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key20047834
Report Number2134812-2024-00042
Device Sequence Number15443702
Product Code DYB
UDI-Device Identifier10841156106850
UDI-Public(01)10841156106850(11)240305(17)270314(10)73C2400407(21)
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K180913
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7260V
Device Lot Number73C2400407
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/23/2024
Supplement Report FDA Received Date09/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.; NONE REPORTED.
Patient Age77 YR
Patient SexFemale
Patient RaceBlack Or African American